Thread: High Blood Pressure?
08-04-2003, 01:24 PM #1
High Blood Pressure?
HEy ive been on Test Enanthate 500mg/week and Deca 300mg/week for the past 5 weeks.
Since the testo sarted to kick in my entire face, neck, upper chest and back are really red like ive got a bad sunburn but i havent been in the sun once really its been ,ostly cloudy and raining here the past 2 weeks so i know its noit a sunburn.
Could it be that i have developed high blood pressure while on my cycle?
Does it sound like it?
08-04-2003, 01:46 PM #2
It very well could be. You should get it checked out. Also I remeber you not wanting to run anti-e's..... well if you did then you wouldn't have this problem.
08-04-2003, 07:42 PM #3Junior Member
- Join Date
- Apr 2003
i got high blood pressure when on D-Bol and my upper chest always got really red and my heart would race at night. Just the name of the game but it went away so you better keep on eye on yourself.
08-04-2003, 07:44 PM #4Junior Member
- Join Date
- Jul 2003
Get on some Ldex or nolva( or both) ASAP. Whenever my anti e doses are high I dont get any blood pressure problems. .5mg Liquidex and 10mg nolva ed should do the trick.
08-04-2003, 08:22 PM #5
08-04-2003, 08:27 PM #6
You can buy a BP monitor at most drug stores now for about $60-80. And some offer free BP checks.
I did and it was definitely worth it. If you're already big you might need and oversized cuff though.
08-12-2003, 12:32 PM #7
By the way, my BP went from 140/60 to 155/78 just on EQ and a real low dose of test. And I was defnitely red from it -it all cleared up after I went off.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)